# SDR 2019FA0000007

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: General aviation
- Aircraft: N488AE
- Make and model: Bell 407
- Aircraft serial: 53428
- Aircraft time: 9,285 hours, 15,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206032319123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AIRCRAFT WAS FOUND TO HAVE CORROSION, ON AFT FUSELAGE THAT REQUIRED REPAIR. MANUFACTURER WAS CONTACTED TO OBTAIN REPAIR DRAWING AND INSTRUCTIONS. TWO TECHNICIANS WERE SENT TO ASSIST IN REPAIRS. AFT FUSELAGE IS REPAIRED IN ACCORDANCE WITH SRM AND PSE REPAIR ORDER SFRG-19RL-004.
